# SDR IPXA2022102787567

- Difficulty date: October 4, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H I/B FLAP O/B FWD HINGE LWR LUG I/B FACE HAS CORROSION.REPAIRED L/H I/B FLAP O/B FWD HINGE LWR LUG I/B FACE IAW VT-SAA EA 011-5740-01-A9735-REV I/R AND UPS EO MD11-5740-85051-A DATED 10/26/2022 AND FAA FORM 8100-9 SIGNED BY J.TOM (AR-605565) DATED 10/26/2022 (MINOR)
